Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Itchy rash on the foot. Dryness with scales. Cure?

Hello I have an itchy rash on the instep of my left foot . it is not red. it is a 2 patch, darker colour to my skin . it appears dry and a little scaly. it began when after removing my sock at the end of a days work i scratched the spot because it itched. i scratched until i removed the upper layer of skin. the spot became irritated and turned into this.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi..thanks for the query
From what you describe, you might be suffering from foot eczema.You can follow the following steps:
1) Use ample emollients or medicated moisturizer multiple times in a day to keep the area moist and hydrated.
2) Use only pure cotton socks
3)Have oral anti-histaminics like Tab.Allerga to relieve the itch.It is important not to scratch.
4)Topical corticosteroids may be required in your case.These relieve the itch and reduce the eczema pathology.
It is important to remember that the lesions are recurrent and it is important to do follow ups for reviewing treatments from time to time with your dermatologist.
Hope this helps..Take care
Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor